# SDR CA000718016

- Difficulty date: July 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: 219356001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE LEAKING FUEL FROM ECOLOGY DRAIN WHEN LT INNER PUMP SELECTED ON.  ECOLOGY DRAIN CHECK VALVE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
